Title: | THE MULTIPHASE AVERAGING TECHNIQUES AND THE MODULATION THEORY OF THE FOCUSING AND DEFOCUSING NONLINEAR SCHRODINGER-EQUATIONS |
Authors: | LEE, JE 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Issue Date: | 1990 |
URI: | http://hdl.handle.net/11536/4244 http://dx.doi.org/10.1080/03605309908820725 |
ISSN: | 0360-5302 |
DOI: | 10.1080/03605309908820725 |
Journal: | COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS |
Volume: | 15 |
Issue: | 9 |
Begin Page: | 1293 |
End Page: | 1311 |
Appears in Collections: | Articles |